- March 6, 2012 at 3:17 am #75078
VeggieMemberTopics: 4Replies: 11
Im 35 vegetatian , smoke, drink too much coffee.
I’ve had a candida penile candida rash on and off for a year.
Maybe I did not use the cream right or long enough.
Last time I asked doctor what to do , awanser was wash 2 times a day dry with a hair dryer and use creme(terbinafinhydrochlorid)
It was away or all most away did not feel anything irritation , but I stopped for 8 days and after 5 it started to comeback, why is that?
I will go to doctor again today and ask for advise.
Dose that mean I have overgrov candida? I also have scale, and my anus can scratch at night:). I don’t think I have any of the real hardcore syntomes I’ve read about as brain fog and things like that.
I have asthma been used medicine for about 31 years different kinds but always ones with steroides, and I have been vaccinated for grass allagi with was many shots 25 years ago.
I’ve only had candida in groin 5 years ago but that went away with use og creme for 2 weeks.
Maybe hard to tell but can anyone tell why I have candida? And is it overgrov? And can only be cure with the right diet plus the probiotics ?March 8, 2012 at 4:06 pm #75372
Able900SpectatorTopics: 92Replies: 4811
I stopped for 8 days and after 5 it started to comeback, why is that?
That’s because cream cannot cure a Candida infestation, it only treats the symptoms and not the cause.
If you have Candida, you probably need to follow a treatment protocol. There’s one on the site.
The topic ‘Manu questions’ is closed to new replies.